# SDR ABXA2023011207

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 68,812 hours, 47,427 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Cabin Air Sys
- Condition: Fault Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD CABIN TEMP EICAS ADVISORY MSG. FWD CABIN TEMP INOP DISCRETE LIGHT ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLESHOT AND THEN DEFERRED PER MEL 21-61-1-2. MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
